Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 11 found articles
 
 
  Bilocal automorphisms of T∞(F)
 
 
Title: Bilocal automorphisms of T∞(F)
Author: Słowik, R.
Appeared in: Indian journal of pure and applied mathematics
Paging: Volume 48 (2017) nr. 3 pages 323-334
Year: 2017
Contents:
Publisher: Indian National Science Academy, New Delhi
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands